A NOTE ON SYMMETRIC DIAGONAL EQUATIONS

TD WOOLEY, Trevor D Wooley

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Original languageEnglish
Title of host publicationNUMBER THEORY WITH AN EMPHASIS ON THE MARKOFF SPECTRUM
EditorsAD Pollington, W Moran
Place of PublicationNEW YORK
PublisherMarcel Dekker
Pages317-321
Number of pages5
ISBN (Print)0-8247-8902-4
Publication statusPublished - 1993
EventCONF ON THE MARKOFF SPECTRUM AND DIOPHANTINE APPROXIMATION AND ANALYTIC NUMBER THEORY - PROVO, United Kingdom
Duration: 20 May 199126 May 1991

Publication series

NameLECTURE NOTES IN PURE AND APPLIED MATHEMATICS
PublisherMARCEL DEKKER
Volume147
ISSN (Print)0075-8469

Conference

ConferenceCONF ON THE MARKOFF SPECTRUM AND DIOPHANTINE APPROXIMATION AND ANALYTIC NUMBER THEORY
CountryUnited Kingdom
Period20/05/9126/05/91

Cite this